# SDR IPXA11M66855

- Difficulty date: May 15, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 69,807 hours, 13,650 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75801
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, LT WING FIXED L/E UPPER EXTERNAL SKIN REPAIR DOUBLER GOUGED AT STA XIS 247.  REPAIRED LT WING FIXED L/E AT STA XIS 247 IAW STA-SA EA 011-5710- 01-A3160-IR DATED 05/27/11 AND EO MD11-5730-42872-A.
